Doctor insights on:
Mirena Coil Cause Bleeding After Exercise
I have endometriosis. On Depo-Provera for 7 mths, tried bc pills&mirena b4. Pain on&off all time, bleeding w sex & after exercise. Please help me! Time for lap?
Not sure.: Complicated history. Not sure anybody can answer without proper review of your complete history and a thorough evaluation. ...Read more
Exercise Or Physical Activity (Definition)
Exercise is a physical activity that is completed to maintain or improve health. Benefits of exercise include weight maintenance, improving mood, increasing energy, preventing or controlling chronic diseases, promoting better sleeping, and improving sex life and libido. ...Read more
Have the mirena, (levonorgestrel) rarely get periods. For a week I've had bleeding, it's seems to stop but then occurs after exercise & bowel movements. Is it normal?
I bleed daily and always have cramps with Mirena and always have specifically after exercise. Would this be different with Skyla?
No different: This would be no different with Sklya as Mirena is essentially the same. If you are having cramps and daily bleeding you should be checked for positioning of this IUD and also you might have fibroids or polyps so get seen for this. ...Read more
If the progesterone only pill didn't agree with me, (I always got irregular bleeding for a year) should the mirena (levonorgestrel) coil cause the same problem?
I've the mirena coil; now for over a yr. The past few months ive bleeding after sex. Swabs, smears are clear. Dr said must the the coil? Can it be left
Yes: It is still effective and safe to leave in. Sometimes, trimming the string can reduce this spotting. ...Read more
Most likely: While the Mirena (levonorgestrel) is in it causes the periods to be much lighter than what is normal for you. Once the Mirena (levonorgestrel) is removed then the periods will go back to whatever is your normal. Also in your late 40's it is common to have heavy and irregular periods as you get closer to menopause. Many women will use Mirena (levonorgestrel) at that age just to get the periods to be lighter. ...Read more
Can the mirena (levonorgestrel) cause break through bleeding? I wish I would have known abit more before I go it...
I have a mirena (levonorgestrel) coil fitted for the last year over the past few days I have been bleeding heavily what could it be?
Dr couldn't see or feel strings on mirena (levonorgestrel) coil, what could have happened? (was examined due to bleeding after sex) (coil fitted 1 week ago)
Mirena (levonorgestrel): You could have expelled the device. Your best option is to have an ultrasound to evaluate your uterus for the iud and its placement. ...Read more
I have had the Mirena (levonorgestrel) coil for over 2 years now and been fine. But for the past few months I have bleeding after sex. Could this be the coil?
IUD check: When one has an IUD and then experiences a distinct change in the bleeding pattern then an evaluation is warranted. The positioning of the IUD needs to be evaluated. STD testing and an exam for polyps should be done ...Read more
2/12 ago my mirena (levonorgestrel) coil removed. Had a 31 day 1st cycle. Now on CD 16 and had some light bleeding for a few hours which stopped. Is this a problem ttc?
Probably not: An episode of light bleeding at this time by itself would not be significant. Do continue to observe, and report further changes to your clinician. Hope that helps. ...Read more
I had a mirena (levonorgestrel) coil fitted in nov 2011 and bled the whole time until I had it out in may 2012 and I haven't stopped bleeding also my discharge is thick?
Not normal: You need to see your gyn for an exam, cultures to r/o infection, blood work and an ultrasound, that is what I would do and then I woul know how to treat u, so make an appt, yoiur problems have been going on way too long. ...Read more
I am looking to get mirena (levonorgestrel) coil but it says that I may have irregular bleeding for the first 3-6 months. So what is it?
I'm 43 had a mirena (levonorgestrel) coil fitted 4 months ago had cramps and clots and bleeding frequent, what could be wrong please?
Bleeding on Mirena (levonorgestrel) is highly variable.: Most bleed and spot for the first few weeks and then periods dramatically lighten with 50% not having a period by 1 year. There is wide variations in the bleeding pattern typical of Progesterone only methods. Irregular bleeding is expected and does not mean the iud does not work. If you are concerned please schedule an iud check with your obgyn. ...Read more
Had some spotting after sex, can it be normal for bleeding after sex when just had mirena (levonorgestrel) coil fitted?
It's probably OK: It would be important to know how long after the Mirena (levonorgestrel) was inserted to say for sure, but this is most likely OK. In the absence of continued bleeding and/or pain, there is little cause for concern. Inserting the Mirena (levonorgestrel) causes some dilation at the cervix and disruption in the uterus, making mild bleeding likely, particularly after intercourse. Should it persist, see your doctor. ...Read more
I have had mirena (levonorgestrel) for almost 3yrs n haven't had any bleeding past the first month. I have started heavy spotting. What could cause this? Am I preganat
I had the mirena (levonorgestrel) coil fitted 9 weeks ago and I'm still bleeding getting bad headaches and feeling sick?
Get checked: It is important to have an iud check after an iud insertion. This will make sure the device is in the correct location. Bleeding the first few weeks is very common. ...Read more
Had mirena (levonorgestrel) coil fitted two days ago. Some spotting on/off. Had sex yesterday, some bleeding after. Is it normal?
Mirena (levonorgestrel) iud for 7 months. Happily NO bleeding/spotting since insertion. 2 days ago began bleeding very heavily. Normal? Possible causes?
Unprotected sex?: If you have not been in a long-term mutually monogamous relationship, both of whom are disease-free, get checked for a sexually transmitted disease. Also, an exam can detect if you have irritation of the cervix, which can sometimes bleed. Any new meds or supplements? If so, & not prescribed, stop. Can be other causes, & if no chance of std & problem happens again, get checked. If fever, pain-ER! ...Read more
Hi, I have the mirena (levonorgestrel) coil in but im having bad stomach pain and bleeding could I be having a ectopic pregnancy?
Possible, not likely: Intrauterine contraceptive devices, when properly placed, are very effective in preventing any type of pregnancy, including ectopics. Nothing is 100%, though, so please see your gynecologist urgently to get an HCG and possibly pelvic ultrasound and put your mind at ease. Best of luck! ...Read more
Had mirena (levonorgestrel) coil fitted 4 months ago. Today have had bright red bleeding not loads, and feeling little lightheaded. Is this anything to worry about?
Could bleeding after sex be due to the mirena (levonorgestrel) coil? Had it fitted week ago, since then have bled bright red blood after sex, plus Dr cant find threads
I have the mirena (levonorgestrel) coil and been on my period for 3 days, the blood looks Brown (and not alot of bleeding) is the colour normal?
Yes: This is the color of old blood and is normal. The Mirena (levonorgestrel) contains a progesterone like compound and constantly tells your uterine lining not to grow, to get mature. For this reason periods are much shorter and lighter and frequently just consist of dark black or brown spotting occasionally. ...Read more
I'm taking the mirena (levonorgestrel) coil out because of constant breakthrough bleeding-will I have this if I go back on the pill straight away?
Maybe: Before you take the Mirena (levonorgestrel) out you may want to consider a 21 day regimen of an estrogen pill. It may stop the bleeding and let you continue with the mirena (levonorgestrel). However if you do take it out you may have irregular bleeding for some time before your body adjusts to the pill. ...Read more
Mirena (levonorgestrel) IUD for 7 months. NO bleeding. 2 days ago VERY heavy bleed (still bleeding) & thrush like symptoms. Possible cause/s? Normal or concern?
It is common to have: irregular bleeding in the first 3 months, sometimes heavy. However once the Mirena (levonorgestrel) has been assimilated periods become much lighter, often times disappearing altogether. This is a desirable side effect for most women. However, if you start to have menstrual flow again and it continues like a torrent for a month or 2, it is possible that your Mirena (levonorgestrel) has been dislodged. Very low likelihood but ...Read more
Mirena (levonorgestrel) coil in 2 days ago. Some spotting on/off. Had sex, wasn't painful but some bleeding of red blood after which eased after few hours. Is it normal?
I had my mirena (levonorgestrel) coil removed 3 weeks ago I started bleeding straight away then stopped but now two weeks on and iam bleeding again filling a pad up every hour should I go to hospital?
Or to GYN office. ..: The fact that you stopped bleeding but have restarted and it is quite heavy is concerning. It will very likely need an intervention to stop the bleeding so go to your GYN's office (the one who removed the IUD, if possible) TODAY, or to the ER. The IUD may have been more deeply embedded into the wall of the uterus and/or taking the IUD out caused trauma. You need to be seen today! Good wishes! ...Read more
- Talk to a doctor online
- Mirena coil and exercise
- Can the mirena coil cause psoriasis?
- Mirena coil
- Can mirena coil cause urinary incontinence?
- Mirena coil and vaginal discharge
- Mirena coil and cervical erosion
- Mirena coil power plate
- Mirena break through bleeding after 3years
- Can the mirena coil cause palpitations?